# SDR DALA2024022102448

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 88,100 hours, 21,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat System
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 6812 -FCNT/DE- LE SLAT DISAGREE MESSAGE. CORRECTIVE ACTION: T/S PER FIM. PERFORMED SLAT LUBE. SLATS OPERATE NORMAL.
